TU Darmstadt / ULB / TUbiblio

A Stable Interpolation Technique for FDTD on Nonorthogonal Grids

Schuhmann, Rolf and Weiland, Thomas :
A Stable Interpolation Technique for FDTD on Nonorthogonal Grids.
In: International Journal of Numerical Modelling: Electronic Networks, Devices and Fields, 11 (6) pp. 299-306.
[Article] , (1998)

Item Type: Article
Erschienen: 1998
Creators: Schuhmann, Rolf and Weiland, Thomas
Title: A Stable Interpolation Technique for FDTD on Nonorthogonal Grids
Language: English
Journal or Publication Title: International Journal of Numerical Modelling: Electronic Networks, Devices and Fields
Volume: 11
Number: 6
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory
Date Deposited: 14 Mar 2016 16:33
Additional Information:

TEMF-Pub-DB TEMF000252

Export:

Optionen (nur für Redakteure)

View Item View Item